T Nation

Coming Off All PEDs. Advice?

This is an unusual topic, but I hope someone can help.

I have a very addictive personality, and over the past several months I’ve been abusing PEDs nonstop.

I haven’t been running any ‘cycles’, just everything I get my hands on. Shorts bursts of var or winstrol, non-stop use of albuterol and ephedrine preworkout, excessive caffeine consumption, etc
The var and winny put on quality hard muscle and give me great strength gains, while the stims help me stay lean and dry, give me great focus, energy and even more strength gains

The problem is, my health has taken quite a toll and I’ve finally come to terms with my addiction and how I have to drop these things

What’s the best advice you can give to someone who wants to stop PED use after a long ammount of time on? I’m expecting a big performance drop, but what’s the best I can do to minimize it?

This post was flagged by the community and is temporarily hidden.

The ones you mentioned, plus a massive shedding of hair. I probably lost 50% density in the past few months.
I don’t know whether to atribute it to the anabolics alone, or if the stimulants contributed too (since recreational stims like cocaine and meth are known to cause hair loss)

re adex: I haven’t been running any adex since the only anabolics I’ve been running are winny and var, and I don’t find any need for AI’s with them.

I still have some vials of test laying around so I’ll probably do your taper. Many thanks, BBB!

This post was flagged by the community and is temporarily hidden.

Curious BBB (If you don’t mind me asking);

You’re famed around here as a heavy user, but you have a great hairline and it seems full all over.
Do you take any special precautions or were you just blessed in that regard?

This post was flagged by the community and is temporarily hidden.

[quote]want2getlean wrote:
Curious BBB (If you don’t mind me asking);

You’re famed around here as a heavy user, but you have a great hairline and it seems full all over.
Do you take any special precautions or were you just blessed in that regard?[/quote]

Dont let his avatar fool you, that is actually a very convincing wig. You should see the one he wears on weekends.

4 days since I quit fucking around, started taper today

Insane mood swings today. Actually had some really negative thoughts earlier today, now I’m a bit better. Will pop a couple of xannies before bedtime, and hopefully with time and the taper, mood will stabilize

hahahaha a wig!

You say ‘addictive personality.’ Why dont you just come out and say ‘I am an addict.’

I mean really, you are either a user, abuser or addict. Which one are you?